Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A one-phase hyperbolic Stefan problem in multi-dimensional space


Author: De Ning Li
Journal: Trans. Amer. Math. Soc. 318 (1990), 401-415
MSC: Primary 35R35; Secondary 80A20
MathSciNet review: 1005936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The hyperbolic heat transfer model is obtained by replacing the classical Fourier's law with the relaxation relation $ \tau \vec qt + \vec q = - k\nabla T$. The sufficient and necessary conditions are derived for the local existence and uniqueness of classical solutions for multi- $ {\text{D}}$ Stefan problem of hyperbolic heat transfer model where phase change is accompanied with delay of latent heat storage.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R35, 80A20

Retrieve articles in all journals with MSC: 35R35, 80A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-1005936-7
PII: S 0002-9947(1990)1005936-7
Keywords: Hyperbolic equation, heat transfer, Stefan problem
Article copyright: © Copyright 1990 American Mathematical Society